Sur la classification de quelques phi-modules simples

Abstract : This note is an appendix to a preprint by E. Hellmann. We give a complete classification of simple objects of the category of vector spaces D over K = Fpbar((u)) equipped with an endomorphism phi whose image generates D and that are semi-linear with respect to the ring morphism sending u to u^b (b > 1 is an integer) and acting on elements of k through a fixed automorphism. Some of these phi-modules are involved in the classification of finite flat group schemes over ring of integers of p-adic fields.
Mots-clés : phi-modules
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00294979
Contributor : Xavier Caruso <>
Submitted on : Thursday, July 10, 2008 - 8:43:06 PM
Last modification on : Thursday, November 15, 2018 - 11:56:34 AM
Document(s) archivé(s) le : Friday, May 28, 2010 - 11:25:24 PM

Files

simple.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00294979, version 1
  • ARXIV : 0807.1719

Citation

Xavier Caruso. Sur la classification de quelques phi-modules simples. Moscow mathematical journal, 2009, 9 (3), pp.562-568. ⟨hal-00294979⟩

Share

Metrics

Record views

436

Files downloads

86